# SDR R61A2023091700514

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 41,012 hours, 27,932 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Part number: 19000195
- Part serial: MO00757
- Condition: Smoke
- Location: Zone 100
- Part time: 19,627 hours, 13,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE IN FWD GALLEY DURING CRUISE, NO ALARM, NO MESSAGE IN FLIGHT DECK. FA SAID SMOKE WAS COMING OUT OF FWD GALLEY SINK DRAIN AND SMELLED OF PLASTIC BURNING. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. R&R FWD DRAIN MAST. NO SIGNS OF PLASTIC SMELL OR SMOKE.
